An analogue for an infinite interval of the Lizorkin–Nikol'skii inequality
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 140-148 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1986_173_a11,
     author = {L. D. Kudryavtsev},
     title = {An analogue for an infinite interval of the {Lizorkin{\textendash}Nikol'skii} inequality},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {140--148},
     year = {1986},
     volume = {173},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a11/}
}
TY  - JOUR
AU  - L. D. Kudryavtsev
TI  - An analogue for an infinite interval of the Lizorkin–Nikol'skii inequality
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1986
SP  - 140
EP  - 148
VL  - 173
UR  - http://geodesic.mathdoc.fr/item/TM_1986_173_a11/
LA  - ru
ID  - TM_1986_173_a11
ER  - 
%0 Journal Article
%A L. D. Kudryavtsev
%T An analogue for an infinite interval of the Lizorkin–Nikol'skii inequality
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1986
%P 140-148
%V 173
%U http://geodesic.mathdoc.fr/item/TM_1986_173_a11/
%G ru
%F TM_1986_173_a11
L. D. Kudryavtsev. An analogue for an infinite interval of the Lizorkin–Nikol'skii inequality. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 140-148. http://geodesic.mathdoc.fr/item/TM_1986_173_a11/